Previous |  Up |  Next


Title: On Bol loops of order $4k$ (English)
Author: Ramamurthi, V. S.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 25
Issue: 1
Year: 1984
Pages: 33-35
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 20N05
idZBL: Zbl 0545.20059
idMR: MR0778073
Date available: 2012-10-05T21:09:27Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_025-1984-1_6.pdf 407.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo